Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|mboris_ns - Tue Jan 18, 2005 4:00 am||
I an very active in sports, train for six days/week, body building, aerobic exercises, swimming.
I am taking:
1) protein supplements - Universal Nutrition - Real Gains
2) Multivitamin - High Potency - "Optimum Nutrition" - Opti Vites - every day
3) 3 tablets of green tea extract/ daily with 250 mg bioflavinoids each
4) Before 6 months I took 25 mg DHEA for two months
5) 2 months ago I was taking 4-androsten-3,17-dione 25 mg mixed with -diol 25 mg, (50 mg total of andro complex) / taking it 5 weeks long
6) I took after that Liv-52 three times daily for one month.
7) I take Zn, Mg & Ca - Minerals effervescent tabs every evening on empty stomach.
8) GH Max - Universal Nutrition HGH Releaser tabs with
Arginine, Ornithin, Vitamin B - 1000mg, Saw Palmetto, Radix Astralagus, Ginseng - every day - Supplement does not contain GABA nor the L-DOPA
Week ago I have done some blood tests, and the physician told me that I have raised Liver enzyme levels. What does this mean, is this condition dangerous or is it normal for extremely active athletic person? I am planning to make rest one mont from taking GH MAX releaser, but I must continue with protein powder (RealGains - Universal Nutrition) and multivitamin because they are the essential nutrients.
I never took steroid hormones before, but I've heard that many athletes use Deca-Durabolin (Nandrolone decanoate) to strenghten joints, and that it increases fluid flow to joints and connective tissue. Is this true? I know that there are many risks and side effects of steroid hormones, and that they are illegar in some countries for usage in sports, are legal in my country. As a doctor would you suggest me some minimal dosage of deca or other potant substance to heal my joints or not? Or will HGH or IGF-1 help me?
I've heard that there is natural IGF-1 extract from New Zealand Velvet Antler, is it effective in raising IGF levels really? Can it help strengthen my connective tissue?
I've tried every single, and combination of supplements for strengthening connective tissue and joint support, but, no one helped me. I followed the instruction, doctor advices, how long to take, tried different products, but none of them helped. I have general connective tissue laxity, and I eat very good quality food, take suppleents (proteins, vitamins...).
|Dr. Anthony Solomon - Sun Feb 20, 2005 4:10 pm||
I am staggered by this long and harmful combination of drugs which you are taking.
Who prescribed them? Who made the diagnosis of connective tissue laxity?
Naturally, your liver enzymes will be raised because most of these drugs are hepatotoxic. The results of your liver tests are confirmatory of some injury to your liver cells.
If the drugs were not prescribed by a specialist, and I am sure they were not, you must see a doctor to help you manage the situation.
Thank you for contacting our website.
Dr Anthony Solomon
MB BS DTM&H DIP.VEN FRSM
Consultant Physician, Tropical & Genitourinary Medicine
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.